# SDR 2004FA0000852

- Difficulty date: September 23, 2004
- Submitted: September 23, 2004
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft serial: 5368
- Aircraft time: 10 hours, 10 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Condition: Distorted
- Location: Cockpit
- Part time: 10 hours, 10 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DELIVERY OF NEW A/C, DAY ACCEPTANCE CHECK CARRIED OUT AND A/C ACCEPTED. DURING NIGHT FLYING LT WINDSCREEN OBSERVED TO HAVE PARALLAX DISTORTION ERROR.  DAY TESTS CARRIED OUT OF GRID TEST AND WATER TEST. WINDSCREEN CERTIFIED SERVICEABLE BY VENDOR & MANUFACTURERS ENGINEERS. PILOTS INSISTED CHECK BE CARRIED OUT AT NIGHT BY TEST PILOT, OVERRIDING INSISTENCE BY ENGINEERS ON WINDSCREEN HAVING NO DEFECT & BEING SERVICEABLE. TEST PILOT CONFIRMED DEFECT. WINDSCREEN CHANGED.PRESENT DAY TESTS ONLY  FOR WINDSCREEN PARALLAX & DISTORTIONS INADEQUATE TO DETECT THESE FLAWS WHICH CAN ONLY BE DETECTED AT NIGHT. CESSNA INDICATES THIS IS THE FIRST CASE DETECTED. SINCE THE PRESENT DAY TESTS ONLY CANNOT DETECT THIS FLAW/DE
